# SDR AALA20171004016

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 49,701 hours, 24,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: AA503
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT  IN THE CEILING BY THE AFT SERVICE DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK B5-107 IAW AMM 33-53-00.  OPS CHECKED GOOD.
